# SDR CALA2024120301389

- Difficulty date: December 1, 2024
- Submitted: December 3, 2024
- Operation: Air carrier
- Aircraft: N66841
- Make and model: Boeing 737924ER
- Aircraft serial: 42182
- Aircraft time: 31,413 hours, 11,449 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Air Filter
- Part number: P199753
- Condition: Odor
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

REPLACE LEFT AND RIGHT HEPA FILTERS DUE TO ODOR IN FLIGHT DECK AND CABIN WITH PACKS RUNNING. FILTER P/N CD01068F2 AVAILABLE IN ORD. FILTER P/N ADDED LOG PAGE LOCKED FOR FILTER REPLACEMENT UNLOCKING FOR MX REMOVED AND REPLACED LEFT AND RIGHT HEPA RECIRCULATION AIR FILTERS IN REF TO AMM 21-25-01-000-801 AND AMM 21-25-01-400-801.
